As of April 16, 2022, the state of Montana changed their EMT license renewal requirements to match those of the National Registry's (NREMT) National Continuing Competency Program (NCCP). Future EMT license renewals in the state of Montana now only require applicants to show proof of NREMT certification.* In other words, as long as EMTs complete the 40 hours of continuing education (CEs) required every two years by the NREMT, they will be able to also renew their Montana EMT license. A 24-hour EMT refresher is no longer required. Instead, the NREMT and the state of Montana now require the following to be completed every 2 years**:
- 20 hours CEs National Component
- 1.5 hrs. Airway/Respiration/Ventilation
- 1.5 hrs. Trauma
- 6 hrs. Medical
- 5 hrs. Operations
- 6 hrs. Cardiovascular
- 10 hours CEs Local/State Component
- Check with your agency and state, but these hours are commonly left up to the EMT to choose what they would like to study. If you are an inactive EMT in the state of Montana, these hours can cover anything from the EMT curriculum of your choosing.
- 10 hours CEs Individual Component
- These hours are your choice from anything in the EMT curriculum
These 40 hours can be completed by attending continuing education trainings, helping teach EMT classes/skills, some college coursework, etc. Check the NREMT's Recertification Guide here to determine whether something "counts" as continuing education. Fight-or-Flight is offering separate continuing education recertification classes covering each of the national component categories throughout fall 2022, as well as one 20-hour "refresher" course covering the National Component over a Saturday and Sunday March 11 - 12, 2023. Please register below.
*If you took the Dynamic Path Exam in 2018-2022 and do not have NREMT certification, your lead instructor or medical director will need to sign a certificate stating you've completed the National Continuing Competency Program requirements listed above (the 40 hours of continuing education).
**Alternatively, EMTs may recertify by retaking the NREMT exam every two years.
You may email Danielle@FightOrFlightEME.com or call/text Danielle at (304) 543-6208 with any questions.
Airway and Trauma $35
Wednesday, October 5, 2022 @ 6pm - 9pm
Through this class, students will earn 3 hours of continuing education (1.5 hrs. airway/ventilation/respiration and 1.5 hrs. trauma), fully satisfying the "Airway" and "Trauma" categories of the NCCP National Component. Participants will practice airway skills, such as oxygen administration, airway adjuncts, BVM, and CPAP, as well as learn about when to use those airway devices. During the trauma portion of this training, participants will practice advanced splinting techniques, trauma assessments, and bleeding control.
Cardiovascular Add-On $25
Wednesday, October 26, 2022 @ 6pm - 8pm
Through this class, students will earn 2 hours of continuing education. Any BLS CPR course will fulfill the additional 4 hours of the cardiovascular category requirement, so completing this add-on, in conjunction with a CPR course fully satisfies the "Cardiovascular" category of the NCCP National Component. Participants will learn when to continue or stop CPR, pit crew CPR, and information about strokes. Fight-or-Flight offers BLS CPR classes monthly. To register for a CPR class, please visit our CPR page: Fightorflighteme.com/cpr
EMS Operations $55
Wednesday, November 9, 2022 @ 5pm - 10pm
Through this class, students will earn 5 hours of continuing education, fully satisfying the "Operations" category of the NCCP National Component. Participants will learn mindfulness techniques for coping with the stresses commonly encountered in EMS, practice proper glove removal, participate in a mock mass casualty incident (MCI), and more!
Saturday, November 12, 2022 @ 10am - 4pm
Through this class, students will earn 6 hours of continuing education, fully satisfying the "Medical" category of the NCCP National Component. Participants will review common medical conditions, practice medical assessments, go through mock scenarios with patients complaining of a medical emergency, practice checking vitals, and more!
20 hour "Refresher" Complete NCCP National Component $205
Saturday and Sunday, March 11 - 12, 2023 @ 9am - 7pm both days
Through this class, students will earn 20 total hours of continuing education, fully satisfying the National Component of the NCCP. Participants will learn the same topics listed in the 4 classes above. This will cover the same material as the 4 disjoint classes, just all in one weekend. This is the ONLY continuing education class that is offered both in-person AND ONLINE. The shorter, disjoint classes listed above are ONLY offered in-person. You may also choose to attend any part of this weekend. Schedule TBD, so email Danielle@fightorflighteme.com what topics you wish to attend (same topics and prices as listed above in disjoint classes) so we can send you a schedule for when those topics will be scheduled.